Alert archive / Indiana / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 87, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 13, 2022, 2:56 PM EDT for Boone County, Clinton County, Hamilton County, Indiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2022, 2:56 PM EDT (18:56 UTC)
- Expired
- Jun 13, 2022, 3:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Boone County, IN, Clinton County, IN, Hamilton County, IN
The radar
The Indianapolis radar (KIND), 42 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 2:20 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4260 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 18.8
The text
As transmitted.
582
WUUS53 KIND 131856
SVRIND
INC011-023-057-131930-
/O.NEW.KIND.SV.W.0087.220613T1856Z-220613T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
256 PM EDT Mon Jun 13 2022
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Southeastern Clinton County in central Indiana...
Northeastern Boone County in central Indiana...
West central Hamilton County in central Indiana...
* Until 330 PM EDT.
* At 255 PM EDT, a severe thunderstorm was located over Lebanon, or
14 miles south of Frankfort, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Lebanon and Ulen around 305 PM EDT.
Other locations in the path of this severe thunderstorm include
Sheridan and Kirklin.
This includes Interstate 65 between mile markers 136 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4001 8654 4006 8658 4028 8631 4000 8615
TIME...MOT...LOC 1855Z 248DEG 17KT 4007 8652
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KH1 follow-up statement
531
WWUS53 KIND 131913
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
313 PM EDT Mon Jun 13 2022
INC011-023-057-131930-
/O.CON.KIND.SV.W.0087.000000T0000Z-220613T1930Z/
Clinton IN-Boone IN-Hamilton IN-
313 PM EDT Mon Jun 13 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN CLINTON...NORTHEASTERN BOONE AND WEST CENTRAL
HAMILTON COUNTIES...
At 313 PM EDT, a severe thunderstorm was located near Lebanon, or 13
miles south of Frankfort, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Kirklin and Sheridan.
This includes Interstate 65 between mile markers 136 and 142.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4001 8648 4008 8651 4028 8631 4000 8615
TIME...MOT...LOC 1913Z 248DEG 17KT 4010 8642
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 1:15 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 13, 1:15 PM EDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 115 PM EDT Mon Jun 13 2022 ...Updated Aviation Discussion... .Forecast Update... Issued at 956 AM EDT Mon Jun 13 2022 This morning, a warm front was near I-74 across central Indiana. Dewpoints north of the front were in the lower 70s, with mid and upper 70s dewpoints south of the front. Satellite shows some lower clouds developing north of the front. Areas of thunderstorms were across Iowa and Minnesota, with additional storms in Missouri. Mesoanalysis shows 100mb mixed layer CAPE of over 4000 J/kg in central Illinois, with the axis of higher CAPES extending into southwest Indiana. There remains some convective inhibition though. With the high dewpoints and CAPE, plentiful moisture and instability exist for thunderstorms. Theta-E gradient. 850mb-300mb thicknesses, and upper heights all indicate that the convection currently across Iowa and Minnesota should turn southeast toward Indiana this afternoon. As the warm front moves northward, this should help push the most likely path of the strongest storms to just north of central Indiana, and the SPC's Day 1 Enhanced Risk reflects this thinking. In addition to the severe threat, the high moisture content of the atmosphere could lead to localized flooding issues. However, wouldn't be surprised if some storms developed before then near the warm front. Any storms that do form will have the high instability to work with and could become severe. Given some uncertainty on where the warm front will end up this afternoon and the precise development of the upstream thunderstorm complex, will leave PoPs in the chance category for today. Left high temperatures alone as effects of convective development are still unknown. It will be hot and humid regardless so Heat Advisory still looks good. && .Short Term...(Today through Tuesday) Issued at 255 AM EDT Mon Jun 13 2022 ...Severe thunderstorms possible today... ...Dangerous heat building in... Current Weather / rest of tonight. Starting off the short term with fairly quiet conditions. Decent clearing across the region along with ample moisture from recent rainfall and warm moist advection will create favorable conditions for patchy fog. There has been occasional fog for the past few nights, and similar conditions exist, so will maintain patchy fog through the morning hours. Additionally, a few widely scattered showers are noted on radar likely associated with a weak boundary stalled across the region. While not likely, additional showers and possible a thunderstorm may develop as weak warm advection continues through tonight. Convective Threats / Possible MCS. Beginning with potential convective threats, all eyes are on a large area of convection organizing over South Dakota. The current environment is favorable for MCS development and maintenance, and then propagation southeastward along the edge of an amplifying ridge. This environment is characterized by steep mid-level lapse rates with a large instability axis stretching from eastern South Dakota to western Indiana, with up to 4000 J/kg MUCAPE. A rather tight Theta-E gradient is collocated along the northern edge of this instability axis. Additionally, strong mid-level flow out of the northwest will persist through the day. Low-level flow, however, is expected to be more southerly or even southeasterly ahead of this convective system. Given the orientation of the instability axis, the mid-level flow, and low-level flow...all signs indicate that southeastward MCS propagation is favored. One potential issue is that the ridge is in the process of amplifying, which will have importance in terms of mid-level flow speed and direction. Various CAMs that are slower with the developing MCS tend to show a more northeastward motion, up and over the ridge and mainly to our north. Alternately, the faster solutions embed the system within the northwesterly flow before the ridge has time to amplify...and therefore bring the MCS towards northern Indiana. Large convective systems can also modify their environment by changing shear and advection profiles...which the CAMs can have difficulty picking up on. So, trends will need to be monitored closely, as even a slight timing and intensity difference will have substantial downstream effects. Regardless, the environment is favorable for a potential significant MCS or Derecho to dive southeastward towards Indiana or passing just to our north. While there still exists large spread in guidance leading to greater uncertainty in the short term regarding timing and location of this system, it is important to highlight the possible effects should the MCS head in our direction. First, damaging winds, possibly significant, will be possible. Second, and to a lesser extent, large hail and an isolated tornado are also possible...especially in any cells that remain discrete. Thirdly, some locations have received heavy rainfall amounts over the past few days and flooding could be possible with additional rainfall. The key take away is to be prepared for potentially severe thunderstorms during the day today and stay tuned for updates as the situation evolves. Dangerous Heat Wave. A dangerous heat wave is beginning to build in to the region. The aforementioned amplifying ridge that will drive the MCS will also be the source of our heat. Anomalous 500mb heights near 5900m and 850mb temps in the 22 to 25 C range signify that an impressive heat wave is upon us. Combined with surface dew points in the mid to upper 70s...apparent temps / heat indices will be well over 100 degrees in many locations. Will be expanding the heat advisory today, but holding back in the northeastern counties...due to the uncertain effects of the MCS. Likely expanding the heat products for Tuesday to the entire area, as we'll be in the full grip of the heat by then. && .Long Term...(Tuesday night through Sunday) Issued at 255 AM EDT Mon Jun 13 2022 - Heat Wave through Thursday Deep ridging aloft will be centered across the Ohio and Tennessee Valleys at the start of the extended with high confidence in near record heat and perhaps the warmest temperatures experienced across central Indiana in nearly a decade. A broad upper low over the northern Rockies on Tuesday night will move across southern Canada through midweek serving to suppress the heights aloft and ultimately forcing the ridge to retrograde into the central Plains by the beginning of the weekend. The heat will be the story right out of the gate for the extended as Wednesday will be a virtual repeat of Tuesday. With 850mb temps at 22-24C...mid and upper 90s for highs again look plausible on Wednesday. If there is one potential difference from Tuesday...model soundings are suggestive that slightly drier air may mix down across the area and take a subtle edge off of the humidity as dewpoints slip back potentially as low as the upper 60s. This would still support max heat indices in the 100 to 105 range and possibly higher. With this being the third straight day of heat indices peaking over 100 across portions of the forecast area...some consideration is being given to extending the current heat advisory out into Wednesday. While actual max heat indices may not technically quite reach advisory criteria on Wednesday...heat stress is likely to be elevated with the extended stretch of heat in addition to what we expect today and Tuesday. The core of the heat will begin to break by late Thursday as a weakening cold front slips across the region and interacts with a surge of Gulf moisture advecting north on the back side of the suppressed ridge. Overall flow aloft is weak and convection will be scattered at best with some locations likely not receiving any rainfall...but the impact of the frontal passage will be to finally take the edge off the intense heat expected for the first part of this week. Low level thermals support mid 90s on Thursday with temperatures falling back into the upper 80s to near 90 on Friday as noticeably drier air advects into the region behind the front. The aforementioned upper low tracking east through southern Canada will strengthen a trough over New England this weekend as the ridge over the central Plains intensifies...creating a highly amplified pattern aloft. The presence of the deep trough and upper low over New England in tandem with a broad surface high pressure ridge will keep the Ohio Valley under a warm but much drier airmass this weekend with highs likely to focus in the mid and upper 80s. By early next week though the upper low will shift east into the Canadian Maritimes which will enable the ridge to expand into the region. Expect 90s to return to central Indiana as a result. && .Aviation...(18Z TAF Issuance) Issued at 115 PM EDT Mon Jun 13 2022 IMPACTS: * MVFR ceilings may linger very early in the period. * Scattered convection will develop this afternoon. * Winds becoming southwest at all sites. DISCUSSION: Hot and humid airmass will continue across the area today. Broken cumulus will persist through the afternoon. Ceilings are rising as temperatures continue to warm, but MVFR ceilings may persist for an hour or two after valid time. Otherwise VFR conditions are expected. Pop up convection is developing near a warm front that is roughly from KLAF to KIND. This front will continue to slowly shift north, but as temperatures warm, pop up convection may develop elsewhere. Will continue to use a VCTS mention as needed for now given expected coverage. Convection currently across Minnesota and vicinity now look to remain north of the TAF sites as they develop later today into tonight. High pressure will then build in and keep rain out of the area overnight into Tuesday. VFR conditions are expected to continue. && .IND WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 9 PM EDT this evening for INZ021-028>031- 035>039-043>047-051>056-060>064-067>072. Heat Advisory from 11 AM Tuesday to 9 PM EDT Wednesday for INZ021-028>031-035>049-051>057-060>065-067>072. && Update...50 Short Term...Eckhoff Long Term...Ryan Aviation...50
Hazardous weather outlook, Jun 13, 4:08 AM EDT, 10 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 408 AM EDT Mon Jun 13 2022 INZ021-028>031-035>039-043>047-051>056-060>064-067>072-140815- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Vermillion-Parke-Putnam-Hendricks-Marion-Vigo-Clay- Owen-Morgan-Johnson-Shelby-Sullivan-Greene-Monroe-Brown-Bartholomew- Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 408 AM EDT Mon Jun 13 2022 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Scattered strong to severe thunderstorms capable of large hail and damaging winds are possible today. Localized flooding is possible in the heaviest storms. Lightning is a hazard with any thunderstorm. Dangerous heat will build across Central Indiana, with heat index values approaching 108 degrees this afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms are possible late in the week. It is too early to determine if any storms will be severe. Dangerous heat will continue to build across Central Indiana this week. Heat indices may reach 105 to 110 at times on Tuesday and Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to monitor the forecast for possible severe weather. && More detailed information can be accessed at: http://www.weather.gov/ind/INDwxbrief This product in graphical format...along with other weather... hydrological and climate information...at: http://www.weather.gov/ind INZ040>042-048-049-057-065-140815- Madison-Delaware-Randolph-Hancock-Henry-Rush-Decatur- Including the cities of Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Greenfield, New Castle, Rushville, and Greensburg 408 AM EDT Mon Jun 13 2022 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Scattered strong to severe thunderstorms capable of large hail and damaging winds are possible today. Localized flooding is possible in the heaviest storms. Lightning is a hazard with any thunderstorm. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms are possible late in the week. It is too early to determine if any storms will be severe. Dangerous heat will build across Central Indiana this week. Heat indices may reach 105 to 110 at times on Tuesday and Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to monitor the forecast for possible severe weather. && More detailed information can be accessed at: http://www.weather.gov/ind/INDwxbrief This product in graphical format...along with other weather... hydrological and climate information...at: http://www.weather.gov/ind
In the hours before
Special weather statement, Jun 13, 1:48 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
148 PM EDT Mon Jun 13 2022
INZ035-036-131815-
Montgomery IN-Fountain IN-
148 PM EDT Mon Jun 13 2022
...A strong thunderstorm will impact portions of southern Fountain
and west central Montgomery Counties through 215 PM EDT...
At 148 PM EDT, Doppler radar was tracking a strong thunderstorm over
Veedersburg, or 19 miles west of Crawfordsville, moving northeast at
20 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southern Fountain
and west central Montgomery Counties, including the following
locations... Waynetown, Newtown, Mellott, Hillsboro, Yeddo and
Wallace.
This includes Interstate 74 between mile markers 9 and 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3999 8727 4012 8737 4027 8716 3999 8698
TIME...MOT...LOC 1748Z 243DEG 17KT 4009 8725
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
KHSpecial weather statement, Jun 13, 1:54 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
154 PM EDT Mon Jun 13 2022
INZ030-038-039-131830-
Clinton IN-Tipton IN-Hamilton IN-
154 PM EDT Mon Jun 13 2022
...A strong thunderstorm will impact portions of Clinton,
northwestern Hamilton and southwestern Tipton Counties through 230 PM
EDT...
At 154 PM EDT, Doppler radar was tracking a strong thunderstorm near
Frankfort, moving northeast at 20 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of Clinton,
northwestern Hamilton and southwestern Tipton Counties, including the
following locations... Michigantown, Kirklin and Kempton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4018 8599 4018 8638 4030 8661 4043 8647
4043 8637
TIME...MOT...LOC 1754Z 221DEG 17KT 4031 8644
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
KHSpecial weather statement, Jun 13, 2:27 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
227 PM EDT Mon Jun 13 2022
INZ028-029-035-036-131900-
Montgomery IN-Fountain IN-Warren IN-Tippecanoe IN-
227 PM EDT Mon Jun 13 2022
...A strong thunderstorm will impact portions of northeastern
Fountain, southwestern Tippecanoe, northeastern Warren and
northwestern Montgomery Counties through 300 PM EDT...
At 227 PM EDT, Doppler radar was tracking a strong thunderstorm near
Williamsport, or 17 miles south of Otterbein, moving northeast at 25
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern
Fountain, southwestern Tippecanoe, northeastern Warren and
northwestern Montgomery Counties, including the following
locations... Newtown, Mellott, New Richmond, Attica, Wingate and
Hillsboro.
This includes Interstate 74 between mile markers 15 and 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Indiana.
&&
LAT...LON 4014 8690 4010 8724 4028 8736 4048 8709
TIME...MOT...LOC 1827Z 245DEG 22KT 4025 8720
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
KHLocal storm report, Jun 13, 2:55 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
255 PM EDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 1 NNW WILLIAMS CREEK 39.91N 86.16W
06/13/2022 M0.25 INCH MARION IN PUBLIC
&&
ELBThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 3:40 AM EDT | Heat Advisory | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 36 hr |
| Jun 13, 1:48 PM EDT | Special Weather Statement | IND | Fountain | 27 min |
| Jun 13, 1:54 PM EDT | Special Weather Statement | IND | Clinton | 36 min |
| Jun 13, 2:27 PM EDT | Special Weather Statement | IND | Fountain | 33 min |
| Jun 13, 3:19 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard | 26 min |
| Jun 13, 3:27 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton | 33 min |
| Jun 13, 3:38 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tipton | 37 min |
| Jun 13, 3:51 PM EDT | Flash Flood Warning | IND | Clinton | 5 hr |
| Jun 13, 3:59 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush, Shelby | 31 min |
| Jun 13, 4:08 PM EDT | Flash Flood Warning | IND | Hancock | 3 hr |
| Jun 13, 4:37 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Rush, Shelby | 38 min |
| Jun 13, 4:39 PM EDT | Areal Flood Warning | IND | Rush | 3 hr |
| Jun 13, 5:02 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 21 min |
| Jun 13, 7:07 PM EDT | Areal Flood Warning | IND | Hancock | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.